| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: health impact- clinical code: 4581 - myopic residual.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -08.00/+3.0/080 (sphere/cylinder/axis), in the patients left eye (os), on (b)(6) 2023.This was the replacement lens for mfr.Report # 2023826-2023-03983 but the problem was not resolved.There was still a myopic residual after the exchange.The lens remained implanted and the surgeon will observe the patient.The cause of the event was unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5 - it was later reported that on (b)(6) 2024 the lens was exchanged with a same length but different power lens and the problem was resolved.Claim#: (b)(4).